Journal of Mathematical Modelling and Algorithms in Operations Research

Bibliografski detalji
Format: Elektronički Žurnal
Jezik:engleski
Izdano: Springer Netherlands
Online pristup:Full text available on Springer
Opis
Izdano:Vol. 1, no. 1
Opis predmeta:<strong>On-Campus Access:</strong> No User ID or Password Required
Opis fizičkog objekta:1 online resource
Format:Mode of access: Internet
ISSN:2214-2487
2214-2495
Pristup:Electronic access restricted to authorized AUW faculty, staff and students